# SDR ABXA030488

- Difficulty date: December 15, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 38,085 hours, 42,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5956879501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED FS 200 LONGERON 8 LEFT.  REPAIRED AREA IAW REA-D953-48739.
